# SDR R61A2019113051342

- Difficulty date: November 25, 2019
- Submitted: November 30, 2019
- Operation: Air carrier
- Aircraft: N742YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000654
- Aircraft time: 7,176 hours, 4,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Part number: 17013414003
- Condition: Corroded
- Location: Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION ON INTERNAL FLANGE ON PANEL 192CR. REMOVED AND REPLACED INTERNAL FLANGEON PANEL 192CR PER REF 175-SRM 51-40-08. RESTORED TOPCOAT SURFACE PROTECTION
TO FLANGE ON PANEL 192CR. REF SRM 51-23-06. A/C REMAINS IN CHECK.
